# SDR USAA2014090900011

- Difficulty date: September 7, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 43,513 hours, 24,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536110210000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, DELAMINATION ON FLOOR PANEL 232DF BETWEEN FRAME 20 & 24 & BETWEEN -Y254 TO Y765.  REPLACED FLOOR PANEL 232DF IAW SRM 53-12-00-2 01 PARAGRAPH 5G & EA 506119.
